Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, EpiSciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Positive dependence orderings and stopping times

Abstract : We study the positive dependence of pairs of stochastic processes and examine its relation with the properties of certain stopping times. Some special cases, such as dependent random walks, Gaussian processes and exchangeable sequences of elliptically contoured random variables, are taken into account.
Complete list of metadata

https://hal-hec.archives-ouvertes.fr/hal-00541820
Contributor : Antoine Haldemann Connect in order to contact the contributor
Submitted on : Wednesday, December 1, 2010 - 11:59:28 AM
Last modification on : Saturday, June 25, 2022 - 10:51:32 AM

Links full text

Identifiers

Collections

HEC | CNRS

Citation

Marco Scarsini, Bruno Bassan. Positive dependence orderings and stopping times. Annals of the Institute of Statistical Mathematics, Springer Verlag, 1994, Vol. 46, N°2, pp. 333-342. ⟨10.1007/BF01720589⟩. ⟨hal-00541820⟩

Share

Metrics

Record views

40